Alert archive / Georgia / Tornado Warnings in 2007

Tornado Warning 30, NWS Jacksonville, FL

September 21, 2007Atkinson County, Coffee County, Ware County, Georgia

NWS Jacksonville, FL issued this tornado warning at Sep 21, 2007, 4:36 AM EDT for Atkinson County, Coffee County, Ware County, Georgia. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2007, 4:36 AM EDT (08:36 UTC)
Expired
Sep 21, 2007, 5:15 AM EDT
In force
39 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

Counties Atkinson County, GA, Coffee County, GA, Ware County, GA

What was reported inside it

TimeReportWhereRemark
Sep 21, 4:45 AM EDTTSTM WND DMGWaresboro, GAPOWERLINES DOWN ON LOVETT RD.
Sep 21, 5:00 AM EDTTORNADO1 Nne Waresboro, GAAPPROX 1500 FT DAMAGE PATH FROM SSE TO NNW ENDING NEAR LOVETT RD AND LANDRUM LN. 12 STRUCTURES WITH SLIGHT TO MODERATE DAMAGE. MOST STRUCTURES WERE MOBILE HOMES AND OUTBUILDINGS WITH ROOF AND SKIRTING DAMAGE. A FEW TREES AND POWERLINES DOWN. APPROX 35 PEOPLE W

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 8.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2537 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2537 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 210835
TORJAX
GAC003-069-299-210915-
/O.NEW.KJAX.TO.W.0030.070921T0836Z-070921T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 AM EDT FRI SEP 21 2007

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  ATKINSON COUNTY IN SOUTHEAST GEORGIA
  NORTHWESTERN WARE COUNTY IN SOUTHEAST GEORGIA
  COFFEE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 515 AM EDT

* AT 432 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
  SOUTHWEST OF WAYCROSS...MOVING NORTHWEST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DIXIE
  UNION...WILLACOOCHEE...WEST GREEN...PRIDGEN...PEARSON...NICHOLLS...
  DOUGLAS...BROXTON AND AMBROSE.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3167 8283 3166 8263 3147 8260 3146 8252
      3115 8231 3105 8248 3122 8267 3119 8267
      3120 8304 3128 8303 3137 8312 3147 8315
      3166 8300 3178 8299 3181 8284
TIME...MOT...LOC 0836Z 146DEG 21KT 3119 8246

$$

HURLBUT
2 follow-up statements
000 
WWUS52 KJAX 210858
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
458 AM EDT FRI SEP 21 2007

GAC003-069-299-210915-
/O.CON.KJAX.TO.W.0030.000000T0000Z-070921T0915Z/
ATKINSON GA-WARE GA-COFFEE GA-
458 AM EDT FRI SEP 21 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM EDT FOR
SOUTHEASTERN COFFEE...NORTHWESTERN WARE AND NORTHEASTERN ATKINSON
COUNTIES...

AT 457 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES SOUTH OF
BICKLEY...OR 15 MILES NORTHWEST OF WAYCROSS...MOVING NORTHWEST AT 35
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BICKLEY.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3149 8260 3148 8260 3146 8258 3132 8243
      3120 8259 3143 8294 3161 8273
TIME...MOT...LOC 0858Z 138DEG 32KT 3133 8259

$$

HURLBUT
000 
WWUS52 KJAX 210915
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 AM EDT FRI SEP 21 2007

GAC003-069-299-210923-
/O.EXP.KJAX.TO.W.0030.000000T0000Z-070921T0915Z/
ATKINSON GA-WARE GA-COFFEE GA-
513 AM EDT FRI SEP 21 2007

...THE TORNADO WARNING FOR SOUTHEASTERN COFFEE...NORTHWESTERN WARE
AND NORTHEASTERN ATKINSON COUNTIES EXPIRES AT 515 AM EDT...

DOPPLER RADAR INDICATES THAT ROTATION WITHIN THIS STORM HAS WEAKENED 
AT THIS TIME. A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR 
ATKINSON...WARE...AND COFFEE COUNTIES. GUSTY WINDS OF 45 TO 55 MPH 
AND MINOR DAMAGE IN ADDITION TO FREQUENT LIGHTNING AND FUNNEL CLOUDS 
WILL STILL BE POSSIBLE AS A LINE OF THUNDERSTORMS CONTINUES TO MOVE 
NORTHWESTWARD THROUGH SOUTHEAST GEORGIA.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3149 8260 3148 8260 3146 8258 3132 8243
      3120 8259 3143 8294 3161 8273
TIME...MOT...LOC 0913Z 138DEG 17KT 3132 8263

$$

HURLBUT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Sep 21, 4:18 AM EDT, 18 minutes earlier.

Area forecast discussion, Sep 21, 4:18 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
418 AM EDT FRI SEP 21 2007

.SHORT TERM...A RAIN BAND WITH NUMEROUS THUNDERSTORMS HAS BEEN
SWEEPING NORTHWARD OVERNIGHT. RADAR DETECTED ROTATION IN SEVERAL OF
THE STORMS AS THEY MOVED OVER THE SRN PORTION EARLIER TONIGHT...BUT
STORMS HAVE WEAKENED AT THIS HOUR. ANOTHER RAIN BAND IS OVER GULF
COAST FROM TAMPA BAY TO APALACHEE BAY AND COULD CLIP OUR WRN ZONES
BEFORE DAYLIGHT. RUC INDICATES HIGHER THETA-E AND HELICITIES...PLUS
MID LEVEL VORTICITY ALONG THE GULF COAST INTO THE SUWANNEE VALLEY
AND ANOTHER AREA OVER THE COASTAL WATERS FOR THE REMAINDER OF THE
NIGHT.

LOW PRESSURE WEST OF TAMPA IS EXPECTED TO TREK NWWD TODAY.
DEWPOINTS HAVE REBOUNDED INTO THE 70S ACRS THE REGION AS A WARM
FRONT LIFTS NORTHWARD. VERY MOIST AND UNSTABLE AIR MASS WITH CAPES
EXPECTED TO BE 1500 TO 2500 J/KG...WILL ALLOW ANOTHER ROUND OF
STRONG STORMS TO ERUPT DURING MAX HEATING TODAY. A SERIES OF RAIN
BANDS WRAPPING AROUND THE LOW WILL CONTINUE TO AFFECT THE CWA
THROUGH SATURDAY. WILL GO WITH LIKELY POPS WRN ZONES AND HIGH
CHANCE ELSEWHERE TODAY. SOUTHEAST FLOW WILL BRING ABUNDANT
MOISTURE INTO THE REGION SATURDAY AND WITH TEMPS WARMING TO NEAR
90...MOST OF THE AREA WILL HAVE NUMEROUS STORMS AGAIN. BY SUNDAY
THE FLOW BECOMES MORE ELY AND BEST CHANCE FOR RAIN WILL BE WRN
ZONES AS EAST COAST SEA BREEZE MOVES WEST.

.LONG TERM...HIGH PRESSURE IS EXPECTED TO MOVE OFF THE MID
ATLANTIC COAST ON MONDAY AND BECOME ESTABLISHED OVER THE WRN
ATLANTIC. THIS WILL PROVIDE AN ELY TO SELY FLOW WITH SCATTERED
THUNDERSTORMS THROUGH END OF NEXT WEEK.

&&

.AVIATION...BANDS OF PRECIPITATION WILL CONTINUE TO MOVE OVER THE
AREA THROUGHOUT THE DAY. VFR CONDITIONS WILL GENERALLY PREVAIL WITH
MVFR IN SHRA AND TSRA AND ISOLATED IFR/LIFR AND GUSTY WINDS IN
HEAVIER STORMS.

&&

.MARINE...SCEC IN EFFECT FOR NEAR AND OFFSHORE. WILL SEE A GRADUAL
REDUCTION IN WINDS AND SEAS THROUGH THE WEEKEND. EXPECT SHOWERS AND
THUNDERSTORMS OVER THE COASTAL WATERS TODAY...WITH ISOLATED STORMS
CONTAINING GUSTY WINDS...FREQUENT LIGHTNING...AND REDUCTIONS IN
VISIBILITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  86  70  89  71 /  50  40  50  20
SSI  84  75  86  76 /  60  40  50  20
JAX  87  72  88  73 /  50  40  60  20
SGJ  86  74  86  75 /  40  40  60  20
GNV  88  70  89  71 /  50  30  60  20
OCF  88  71  89  72 /  50  30  70  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

TRABERT/HURLBUT
Hazardous weather outlook, Sep 21, 4:27 AM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
427 AM EDT FRI SEP 21 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-221000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
427 AM EDT FRI SEP 21 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...
...LOCALLY HEAVY RAINFALL WITH LOCALIZED FLOODING POSSIBLE ACROSS
NORTHEAST FLORIDA TODAY...

LOW PRESSURE OVER THE NORTHEAST GULF OF MEXICO WILL PRODUCE BANDS
OF STRONG THUNDERSTORMS WITH HEAVY RAIN TODAY. A FEW OF THESE
STORMS MAY BECOME SEVERE ALONG WITH ISOLATED TORNADOES. LOCALLY
HEAVY RAINFALL IN EXCESS OF 2 INCHES MAY PRODUCE LOCALIZED
FLOODING IN LOW LYING AREAS.

ONSHORE WINDS AND 3 TO 4 FOOT BREAKERS WILL CONTRIBUTE TO A
MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED THROUGH THE WEEKEND.

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACROSS NORTH CENTRAL FLORIDA ARE REQUESTED TO ACTIVATE
IF WARNINGS ARE ISSUED. ALSO...REPORT HEAVY RAINFALL AND
FLOODING TO THE NATIONAL WEATHER SERVICE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MKT

In the hours before

Special weather statement, Sep 21, 2:18 AM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
218 AM EDT FRI SEP 21 2007

FLZ023-030>032-210700-
BAKER-BRADFORD-CLAY-UNION-
218 AM EDT FRI SEP 21 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRADFORD...
UNION...SOUTHWESTERN CLAY AND SOUTHERN BAKER COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 300 AM EDT...

AT 218 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF STARKE...OR 10 MILES
SOUTHEAST OF RAIFORD...MOVING NORTH AT 30 MPH. OTHER STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND STARKE...SAMPSON...NEW
RIVER...LAWTEY...LAKE BUTLER...KINGSLEY...JOHNSTOWN...HAMPTON...
RAIFORD AND ELLERBEE THROUGH 300 AM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

PETERSON
Special weather statement, Sep 21, 2:31 AM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 AM EDT FRI SEP 21 2007

FLZ032-037-210715-
CLAY-PUTNAM-
231 AM EDT FRI SEP 21 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN CLAY AND
NORTHWESTERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 315 AM EDT...

AT 231 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES EAST OF FLORAHOME...OR 9 MILES
NORTHEAST OF INTERLACHEN...MOVING NORTH AT 30 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PUTNAM HALL...MANNVILLE...
LAKE GENEVA...INTERLACHEN...HOLLISTER...FLORAHOME...CARRAWAY...
KEYSTONE HEIGHTS...PENNEY FARMS AND KINGSLEY THROUGH 315 AM EDT. HAIL
UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

PETERSON
Special weather statement, Sep 21, 3:38 AM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
338 AM EDT FRI SEP 21 2007

FLZ025-033-210830-
DUVAL-ST. JOHNS-
338 AM EDT FRI SEP 21 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN ST.
JOHNS AND EASTERN DUVAL COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 430 AM EDT...

AT 338 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF BAYARD...OR 6 MILES
EAST OF FRUIT COVE...MOVING NORTH AT 15 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND DURBIN...BAYARD...MANDARIN...UNF...SAN
MARCO...RIVERSIDE...DOWNTOWN JACKSONVILLE...ARLINGTON...TALLYRAND AND
FORT CAROLINE THROUGH 430 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HURLBUT
Special weather statement, Sep 21, 3:41 AM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
341 AM EDT FRI SEP 21 2007

GAZ150-164-210830-
CHARLTON-WARE-
341 AM EDT FRI SEP 21 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN CHARLTON
AND SOUTHERN WARE COUNTIES FOR STRONG WINDS VALID UNTIL 430 AM EDT...

AT 341 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 16 MILES SOUTHEAST OF STEVEN FOSTER
STATE PARK...OR 14 MILES WEST OF HILLIARD...MOVING NORTHWEST AT 25
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STEVEN
FOSTER STATE PARK THROUGH 430 AM EDT. OTHER STORMS WILL MOVE
FROM NORTHWEST CHARLTON TO BETWEEN NEEDHAM AND MANOR. GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

PETERSON
Special weather statement, Sep 21, 4:26 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 AM EDT FRI SEP 21 2007

FLZ024-025-210915-
DUVAL-NASSAU-
426 AM EDT FRI SEP 21 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL NASSAU AND
NORTHEASTERN DUVAL COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 515 AM EDT...

AT 426 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES EAST OF ARLINGTON...MOVING NORTH
AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAN
MARCO...FORT CAROLINE...DOWNTOWN JACKSONVILLE...ARLINGTON...
TALLYRAND...OCEANWAY...JACKSONVILLE INTERNATIONAL AIRPORT AND YULEE
THROUGH 515 AM EDT. FREQUENT LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR
HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP
WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HURLBUT
Special weather statement, Sep 21, 4:30 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 AM EDT FRI SEP 21 2007

GAZ150-210915-
WARE-
430 AM EDT FRI SEP 21 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN WARE
COUNTY FOR STRONG WINDS VALID UNTIL 515 AM EDT...

AT 430 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF NEEDHAM...OR 8
MILES SOUTHWEST OF WAYCROSS...MOVING NORTH AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WAYCROSS...NEEDHAM...
MANOR...WARESBORO...MILLWOOD AND DIXIE UNION THROUGH 515 AM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 12:38 AM EDTSevere Thunderstorm WarningJAXCharlton, Ware36 min

Nearby

Tornado Warnings in Georgia, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.